MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. VENTRIO ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. VENTRIO ST; SURGICAL MESH
Catalog Number 5950070
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Rash (2033); Reaction (2414)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the limited information provided, no conclusion can be made as to the degree to which the mesh implant may have caused or contributed to the patient outcome.Photos were provided of the patient's back, arms and legs showing what appears to be a rash.Multiple attempts have been made to follow up with the contact, however to date there has been no response.At this time, no conclusion can be made.Allergic reaction is identified in the instructions-for-use, provided with the device as a possible complication.A lot number was not provided; without a lot number a review of the manufacturing records is not possible.Should additional information be provided, a supplemental emdr will be submitted.Remains implanted.
 
Event or Problem Description
It was reported via an email message that the patient developed an allergic reaction (rash) following implant of a bard ventrio st mesh.As reported the patient is questioning if the cause of their possible lupus and or vasculitis is linked to the mesh.As reported the patient has no known allergies.

Brand Name
VENTRIO ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key9293283
Report Number1213643-2019-10788
Device Sequence Number1864551
Product Code FTL
UDI-Device Identifier00801741031564
UDI-Public(01)00801741031564
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K101920
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5950070
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2019
Initial Report FDA Received Date11/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;